# SDR AALA202308071564

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 84,929 hours, 11,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY EXIT SIGN, CEILING AT L-2 DOOR, INOPERATIVE. FOUND CONNECTORS TO THE EMERGENCY EXIT SIGN AT 2L DISCONNECTED. RECONNECTED EMERGENCY EXIT SIGN.
